MAUDE Adverse Event Report: ARTHREX, INC. 2.4 X 20MM VAL SCREW, TI; PLATE, FIXATION, BONE

ARTHREX, INC. 2.4 X 20MM VAL SCREW, TI; PLATE, FIXATION, BONE
Model Number 2.4 X 20MM VAL SCREW, TI
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device disposition was unknown by the reporter.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
During social safeguard cyber review (arthrex chatter community) a potential device issue was discovered.Upon further investigation it was confirmed on (b)(6) 2018 that a revision procedure had taken place.Additional information was requested.Additional information obtained 9/5/18: a patient had a distal radius fracture procedure on (b)(6) 2018.During the procedure the following devices were implanted: ar-8916vnl-03, lot 10183688 (qty 1), ar-8724v-20 (qty 4 lot unknown), ar-8935l12 (qty 1 lot unknown), ar-8935l-14 (qty 1 lot unknown), and ar-8935-12 (qty1 lot unknown).The patient suffered a fall and had a revision procedure on (b)(6) 2018.During the revision procedure all of the original implants were removed and replaced.The following devices were implanted to complete the procedure: ar-8916vnl-03 lot 10189728 (qty1), ar-8724v-18 (qty1 lot unknown), ar-8724v-22 (qty 3 lot unknown), ar-8935l-12 (qty1 lot unknown), ar-8935l-14 (qty 1 lot unknown), and ar-8935-12 (qty1 lot unknown).Per reporter it is unknown when the patients pain began or if patient had any other symptoms prior to the patient's fall.No cultures were taken or any other problems found during revision surgery.The explanted devices are not available to return as the device disposition is unknown by the reporter.

Brand Name
2.4 X 20MM VAL SCREW, TI
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7890094
Report Number1220246-2018-00653
Device Sequence Number1862259
Product Code HRS
UDI-Device Identifier00888867045620
UDI-Public00888867045620
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K131474
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2.4 X 20MM VAL SCREW, TI
Device Catalogue NumberAR-8724V-20
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;